# SDR COM31132

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: IPTE551000200
- Condition: Defective
- Location: Rt Prop G Box
- Part time: 8,469 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER GEARBOX INDICATED ZERO OIL PRESSURE.  FLIGHT RETURNED TO CVG.  REPLACED OIL PRESSURE TRANSDUCER.
